ID 111840
Author
Content Type
Departmental Bulletin Paper
Description
In this article, we introduce new notions of convergence of directed families of points and convergence of filters in a general topological space where we do not necessarily assume any seperation axiom. Then we mention some new properties of them for a Hausdorff topological space.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
38
Start Page
9
End Page
16
Sort Key
9
Published Date
2004
EDB ID
FullText File
Thumnail jm_38_9.pdf 4.37 MB
language
eng
TextVersion
Publisher
departments
Science and Technology